# SDR SWAA041811

- Difficulty date: June 28, 2004
- Submitted: June 30, 2004
- Operation: Air carrier
- Aircraft: N692SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23062
- Aircraft time: 63,123 hours, 44,065 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 6546546
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND SHEAR TIE AT BS 767, BETWEEN STRINGER 25R AND STRINGER 26R, CORRODED.  REPAIRED SHEAR TIE PER SRM.
